# SDR PNSA050904

- Difficulty date: September 7, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: 713B
- Aircraft time: 31,259 hours, 25,000 cycles
- Engine: Garrtt TFE33112UHR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF PILOT NOTICED THAT THE NR 2 ENGINE WAS IN AN OVERSPEED CONDITION.  PILOT ABORTED TAKEOFF AND RETURNED TO MAINT HANGAR, MX FOUND THAT THE PROP GOVENOR WAS OUT OFF RIG.  ADJUSTMENT WAS MADE AND ENGINE OPS CHECKED NORMAL.  NOTE MX HAD WORKED ON SYSTEM THAT AFFECTED THE ENGINE SPEED EARLIER THAT MORNING.
